# SDR ABXA9800832

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115173
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DURING C-CHECK, FOUND FUSELAGE FRAME AT STA 180 AND LONGERONS 22R- 27R CORRODED.  REPAIRED FRAME IAW DC9 SRM 53-03.  ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
